# SDR F3LA2024060500087

- Difficulty date: May 22, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N344FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08639
- Aircraft time: 16,862 hours, 7,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: D5313537520000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001321122-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORROSIONFOUND ON RAIL AT Y503.2 FWD CABIN BETWEEN FR12-16 REQUIRES EVALUATION AS PER A320NEO SRM TASK 53-11-14-283-007 REV 40.   PERFORMED REPLACEMENED REPLACEMENT OF RAIL AT Y503.2 AS PER A320NEO SRM 51-72-11 REV. 40.  MX ACTION IS ACCEPTABLE.
